The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
The Second-Order Optimality Conditions and Lipschitzian Property of Solution for a Class of Nonlinear Programs
Pages: 18-26
Year: Issue:  S3
Journal: Transactions of Beijing Institute of Technology

Keyword:  nonlinear programming / Lipschitzian continuous functionsClarke’s generalized Jacobian matrixnonlinear parametric programmingstrictly local minimizing solutionisolated local minimizing solutionsecond-order optimality condition .;
Abstract: It is assumed that functions in mathematical programs arc continuously differentiable and have Lipschitzian continuous gradient functions . By use of Clarke’s generalized Jacobian matrix, the second -order efficient optimality condition, second-order sufficient optimality condition of minimizing solution for nonlinear programs , and the Lipschitzian continuous property of local minimizing solution for nonlinear parametric programs are given . Then the chief results of Wang Jinde and Fiacco are extended .
Related Articles
No related articles found